# SDR SWAA2022030373419

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP STR 13L BS 294 / [01] REMOVED STR CLIP ON STR 13L BS 294 IAW SRM 51-40-02-0G-0.;[02] UPDATED MEASSUREMENTS.;[03] FABRICATED NEW STR CLIP; MADE FROM BAC1489-360 7075-T62; LOT# 1464682-1 IAW SRM 51-40-05-0G-0 AND DWG 141A1311;[04] APPLIED A CHEMICAL CONVERSION COATING TO NEW STR CLIP IAW SRM 51-20-01-0G-0 AND APPLIED PRIMER TO NEW STR CLIP IAW SOPM 20-41-02 AND DWG 141A1311;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL;[06] INSTALLED STR CLIP STR 13L BS 294 IAW SRM 51-40-02-0G-0 AND DWG 141A1311;[07] VERIFIED CORRECTIVE ACTION 3;[08] VERIFIED CORRECTIVE ACTION 6
